Numerische Mathematik

, Volume 62, Issue 1, pp 465–482

Asymptotics for the zeros of the generalized Bessel polynomials

  • Amos J. Carpenter
Article

DOI: 10.1007/BF01396239

Cite this article as:
Carpenter, A.J. Numer. Math. (1992) 62: 465. doi:10.1007/BF01396239

Summary

We investigate the location of the zeros of the normalized generalized Bessel polynomials and the normalized reversed generalized Bessel polynomials. Also, the rate at which these zeros approach certain well-defined curves is investigated. On the basis of numerical computations and graphs, four new conjectures are proposed.

Mathematics Subject Classification (1991)

41A20 

Copyright information

© Springer-Verlag 1992

Authors and Affiliations

  • Amos J. Carpenter
    • 1
  1. 1.Department of Mathematical SciencesButler UniversityIndianapolisUSA